# SDR ANCF200200018

- Difficulty date: August 28, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 23,311 hours, 20,230 cycles
- Engine: Pwa JT8D219
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FL180, THE FLOW LIGHT CAME ON AND THE CABIN ALTITUDE WAS INCREASING. IMMEDIATELY DESCENT WAS PERFORMED TO FL100, BUT THE FLOW LIGHT REMAINED ON UNTIL FL100 WAS REACHED.    THE AIR LEAK FOUND IN LT DUCT THERMOSTAT WAS CORRECTED. SOME CLAMPS IN LT / RT DUCTS THAT WERE FOUND LOOSEN WERE ADJUSTED AND THE WATER TANK PRESSURIZATION LINE WAS ADJUSTED IAW AMM 36-00-00 PAGES 201-206 AND 223. PNEUMATIC SYSTEM TEST WITH SATISFACTORY RESULTS.
